# SDR DALA2019120967191

- Difficulty date: December 1, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 50,405 hours, 22,353 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Inoperative
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5652, L/P 5370600) KNUCKLE BUSTER NOT EXTENDED WHEN 2R DOOR ARMED. CORRECTIVE ACTION: FOUND DEBRIS IN KNUCKLE BUSTER MECHANISM AND REMOVED AS NECESSARY.
